Para-Bose coherent states

Sharma, J. K. ; Mehta, C. L. ; Sudarshan, E. C. G. (1978) Para-Bose coherent states Journal of Mathematical Physics, 19 (10). pp. 2089-2093. ISSN 0022-2488

PDF - Publisher Version

Official URL:

Related URL:


In place of the usual commutation relation [â,â]=1 we consider the generalized commutation relation characteristic of the para-Bose oscillators, viz, [â, H^]=H^ where H^ is the Hamiltonian (½)(âââ). The number states and the representation of various operators in the basis formed by these states are obtained. We then introduce the para-Bose coherent states defined as the eigenstates of â for this generalized case. We consider some of the properties of these coherent states and also show that the uncertainty product < (Δq)2> < (Δp)2> in this case could be made arbitrarily small.

Item Type:Article
Source:Copyright of this article belongs to American Institute of Physics.
ID Code:19614
Deposited On:22 Nov 2010 12:18
Last Modified:17 May 2016 04:07

Repository Staff Only: item control page